Slant H-Toeplitz operators on the Hardy space
J. Korean Math. Soc. 2019 Vol. 56, No. 3, 703-721
https://doi.org/10.4134/JKMS.j180324
Published online 2019 May 01
Anuradha Gupta, Shivam Kumar Singh
University of Delhi; University of Delhi
Abstract : The notion of slant H-Toeplitz operator $V_\phi$ on the Hardy space $H^2$ is introduced and its characterizations are obtained. It has been shown that an operator on the space $H^2$ is a slant H-Toeplitz if and only if its matrix is a slant H-Toeplitz matrix. In addition, the conditions under which slant Toeplitz and slant Hankel operators become slant H-Toeplitz operators are also obtained.
Keywords : Toeplitz operator, Hankel operator, slant Toeplitz operator, slant Hankel operator, H-Toeplitz operator
MSC numbers : Primary 47B35; Secondary 47B32
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd